Alert archive / Missouri / River Flood Warnings in 2011

River Flood Warning 165, NWS St. Louis, MO

June 17, 2011Saint Charles County, Missouri

NWS St. Louis, MO issued this river flood warning at Jun 17, 2011, 4:44 PM CDT for Saint Charles County, Missouri. It took effect at Jun 17, 2011, 6:15 PM CDT. It was in force for 90 min.

The area

The counties it named.

The facts

Issued
Jun 17, 2011, 4:44 PM CDT (21:44 UTC)
In effect from
Jun 17, 2011, 6:15 PM CDT
Expired
Jun 17, 2011, 7:45 PM CDT
In force
90 min
Issued by
NWS St. Louis, MO
Flood severity
Minor

County Saint Charles County, MO

The radar

The St Louis radar (KLSX), 9 km from the middle of the area, began a volume at 21:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Dardenne Creek at St. Peters (DRCM7). The gauge peaked at 15.50 ft at Jun 17, 2011, 4:00 PM CDT.

actionminormoderate510152006/1706/1806/19
Action stage
16 ft
Minor stage
18 ft
Moderate stage
20 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05514860, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

992 
WGUS43 KLSX 172144
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
444 PM CDT FRI JUN 17 2011

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVER IN EAST CENTRAL MISSOURI... 

  DARDENNE CREEK AT ST. PETERS AFFECTING ST. CHARLES COUNTY

.THIS FLOOD WARNING IS A RESULT OF 1.50 INCHES OF RAIN SINCE THIS MORNING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS DEVELOPING SITUATION AND
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC183-182144-
/O.NEW.KLSX.FL.W.0165.110617T2315Z-110619T0721Z/
/DRCM7.1.ER.110617T2315Z.110618T0600Z.110618T0721Z.UU/
444 PM CDT FRI JUN 17 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE DARDENNE CREEK AT ST. PETERS
* UNTIL SATURDAY.
* AT 4:00 PM FRIDAY THE STAGE WAS 15.4 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 16.5 FEET AFTER MIDNIGHT TONIGHT.  THE RIVER WILL 
  FALL BELOW FLOOD STAGE SATURDAY DURING THE EARLY MORNING. 
* IMPACT...AT 16.1 FEET...FIELD IN THE MIDDLE OF BROWN ROAD PARK 
  BEGINS TO FLOOD.
* IMPACT...AT 15.4 FEET...DITCH ADJACENT TO PARKING LOT IN THE BACK OF
  BROWN ROAD PARK BEGINS FILLING UP.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     06/18  06/19  06/20  06/21  06/22

DARDENNE CREEK
  ST. PETERS      16.0   15.39      14.3    9.7    5.5    4.1    3.9
1 follow-up statement
936 
WGUS83 KLSX 180045
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
745 PM CDT FRI JUN 17 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN 
EAST CENTRAL MISSOURI...
 
  DARDENNE CREEK AT ST. PETERS AFFECTING ST. CHARLES COUNTY

.THIS STATEMENT WILL BE THE LAST FOR THIS WATER EVENT...

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC183-180115-
/O.CAN.KLSX.FL.W.0165.000000T0000Z-110619T0721Z/
/DRCM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
745 PM CDT FRI JUN 17 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE DARDENNE CREEK AT ST. PETERS.
* AT 6:00 PM FRIDAY THE STAGE WAS 14.5 FEET. 
* FLOOD STAGE IS 16.0 FEET. 
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 15.4 FEET.  


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     06/18  06/19  06/20  06/21  06/22

DARDENNE CREEK
  ST. PETERS      16.0   14.50      10.3    8.2    5.4    3.8    3.5

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Jun 17, 3:15 PM CDT, 1 hour 29 minutes earlier.

Area forecast discussion, Jun 17, 3:15 PM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
315 PM CDT FRI JUN 17 2011

.DISCUSSION...
/314 PM CDT FRI JUN 17 2011/

THIS WILL BE A SHORTENED DISCUSSION THIS AFTERNOON AS WE ARE
DEALING WITH THE EXITING MCS.

MCS COMPLEX DEVELOPED OVER CENTRAL MO THIS MORNING AND CHARGED
EASTWARD ACROSS FORECAST AREA WITH SOME SCATTERED SEVERE WEATHER
REPORTS.

AS FOR THIS WEEKEND...MODELS CONTINUE TO BE ALL OVER THE PLACE WITH
THIS SYSTEM AND EXACT LOCATION OF WHERE STORMS DEVELOP. WILL GO WITH
A BLEND OF THE MODELS.

SOME SCATTERED STORMS STILL POSSIBLE THIS EVENING IN WAKE OF
MCS...BUT STILL EXPECT ANOTHER MCS TO DEVELOP ON NOSE OF LOW LEVEL
JET...BUT NOT SURE OF EXACT LOCATION. NAM HAS IT DEVELOP OVER
SOUTHWEST MO WHILE GFS/RUC ARE SLIGHTLY FURTHER TO THE NORTH TOWARDS
CENTRAL MO. FOR NOW WILL KEEP BEST CHANCES ALONG AND NORTH OF I-70
AFTER 06Z.

ON SATURDAY...WILL SEE SOME LINGERING STORMS...SLOWLY EXITING BY
MIDDAY...WITH MOST OF THE AREA SEEING DRY CONDITIONS FOR THE
AFTERNOON HOURS. HIGH TEMPS WILL DEPEND ON CLOUD COVER...STORMS AND
WHERE ACTIVITY MOVES THROUGH. FOR NOW HAVE HIGHS IN THE UPPER 80S TO
LOW 90S.

WITH WARM FRONT LINGERING OVER SOUTHERN MO...EXPECT ANOTHER MCS TO
DEVELOP SATURDAY NIGHT AND SLIDE ACROSS NORTHERN HALF OF MO AND INTO
IL. THIS SYSTEM TO EXIT ON SUNDAY MORNING...WITH WARM FRONT FINALLY
MAKING A PUSH TO THE NORTH AS MAIN AREA OF LOW PRESSURE STRENGTHENS
OVER KS AND LIFTS NORTHWARD A BIT...PUTTING FORECAST AREA IN WARM
SECTOR. SO WILL SEE TEMPS IN THE LOW TO MID 90S SUNDAY AND MONDAY
WITH HEAT INDICES APPROACHING 100 AT TIMES.

AS FOR EXTENDED...NO MAJOR CHANGES FROM YESTERDAY AS MAIN WEATHER
SYSTEM BEGINS TO APPROACH THE AREA WITH STORMS ON THE INCREASE OVER
NORTHWESTERN MO MONDAY NIGHT WITH BEST CHANCES IN OUR AREA TUESDAY
THROUGH WEDNESDAY NIGHT BEFORE COMING TO AN END AS COLD FRONT EXITS
THE REGION. TEMPS TO DROP BACK TO NEAR NORMAL FOR THE MIDDLE PART OF
NEXT WEEK...WITH EVEN SLIGHTLY BELOW NORMAL TEMPS FOR THE LAST PART
OF THE WORK WEEK.

BYRD
&&

.AVIATION...
/1255 PM CDT FRI JUN 17 2011/

THUNDERSTORM COMPLEX WILL EXIT THE FA BTWN 20-21Z AND SHOULD
STABILIZE THE ATMOSPHERE ENOUGH FOR A REPRIEVE FOR SEVERAL HOURS
BEFORE ADDITIONAL TSRA FIRES UP LATER THIS EVENING AHEAD OF SLOWLY
ADVANCING WRMFNT. HAVE HANDLED FOR NOW WITH VCTS UNTIL WE GET A
MORE FIRM HANDLE ON HOW THIS WILL PLAY OUT WITH REGARDS TO TIMING.
BY SATURDAY...WRMFNT SHOULD HAVE PUSHED SUFFICIENTLY FAR ENOUGH TO
THE N TO LOWER RAIN PROBS AT ALL AIRPORTS IN THE AREA.

SPECIFICS FOR KSTL...SHOULD SEE A BRIEF PERIOD OF VARIABLE WINDS
AT THE START OF THE VALID PERIOD ALTHOUGH IF A DIRECTION IS
FAVORED IT SHOULD BE E OR SE...BUT THEN VEER S-SE BY MID-LATE
AFTN. RAIN CHCS WILL END BY 19Z...BUT LOOK FOR THEM TO RETURN FOR
LATE EVENING AND OVERNIGHT AS ATMOSPHERE RECOVERS.

TES
&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 17, 3:37 PM CDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
337 PM CDT FRI JUN 17 2011

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-181200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
337 PM CDT FRI JUN 17 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THERE WILL BE A CHANCE OF THUNDERSTORMS ACROSS THE AREA TONIGHT.
SOME OF THE STORMS COULD BE SEVERE WITH LARGE HAIL AND DAMAGING
WINDS.

MAJOR RIVER FLOODING IS OCCURRING AT POINTS ON THE MISSISSIPPI
RIVER NORTH OF ST LOUIS. PLEASE SEE THE MISSISSIPPI RIVER FLOOD
STATEMENT FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A CHANCE OF THUNDERSTORMS WILL CONTINUE ACROSS THE AREA THROUGH
SATURDAY NIGHT...AND A FEW OF THESE STORMS MAY BE SEVERE.  BY
SUNDAY...THE CHANCE OF STORMS WILL SHIFT INTO NORTHERN MISSOURI
AND CENTRAL ILLINOIS.

THUNDERSTORMS WILL OVERSPREAD THE ENTIRE AREA ONCE AGAIN EARLY
TUESDAY MORNING THROUGH WEDNESDAY NIGHT AS A COLD FRONT PUSHES
INTO THE MISSISSIPPI VALLEY.

MAJOR RIVER FLOODING IS FORECAST TO CONTINUE AT POINTS ON THE
MISSISSIPPI RIVER NORTH OF ST LOUIS. MAJOR RIVER FLOODING IS
FORECAST TO BEGIN ON THE ILLINOIS RIVER AT HARDIN LATE FRIDAY
NIGHT. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ACTIVATION MAY BE NECESSARY TONIGHT.

BYRD

In the hours before

Local storm report, Jun 17, 2:01 PM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
201 PM CDT FRI JUN 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     HEAVY RAIN       2 SSE ST. PETERS        38.75N  90.59W
06/17/2011  M1.72 INCH       ST. CHARLES        MO   CO-OP OBSERVER

            STORM TOTAL RAINFALL

&&

JP
Local storm report, Jun 17, 2:25 PM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
225 PM CDT FRI JUN 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1251 PM     HAIL             NEW BADEN               38.54N  89.70W
06/17/2011  M0.25 INCH       CLINTON            IL   TRAINED SPOTTER

            FREQUENT GUSTS BETWEEN 40-50 MPH

1251 PM     TSTM WND GST     NEW BADEN               38.54N  89.70W
06/17/2011  M55 MPH          CLINTON            IL   TRAINED SPOTTER

            FREQUENT GUSTS BETWEEN 40-50 MPH

&&

BYRD
Local storm report, Jun 17, 2:40 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
240 PM CDT FRI JUN 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 AM     HAIL             HALLSVILLE              39.12N  92.22W
06/17/2011  E0.25 INCH       BOONE              MO   BROADCAST MEDIA

0946 AM     HAIL             3 NW MOKANE             38.71N  91.91W
06/17/2011  E0.50 INCH       CALLAWAY           MO   TRAINED SPOTTER

1000 AM     HAIL             TRUXTON                 39.00N  91.24W
06/17/2011  E1.00 INCH       LINCOLN            MO   PUBLIC

1000 AM     TSTM WND GST     TRUXTON                 39.00N  91.24W
06/17/2011  E60 MPH          LINCOLN            MO   PUBLIC

            SMALL TREE LIMBS DOWN

1004 AM     HAIL             3 W WARRENTON           38.82N  91.20W
06/17/2011  E0.25 INCH       WARREN             MO   LAW ENFORCEMENT

            PEA SIZED HAIL OBSERVED ON INTERSTATE 70

1030 AM     HAIL             4 S WRIGHT CITY         38.77N  91.02W
06/17/2011  E0.50 INCH       WARREN             MO   TRAINED SPOTTER

1034 AM     FLASH FLOOD      MEXICO                  39.17N  91.87W
06/17/2011                   AUDRAIN            MO   LAW ENFORCEMENT

            MINOR FLOODING HIGHWAY J JUST OUTSIDE OF MEXICO UP TO 5
            INCHES OF WATER AND U.S. HIGHWAY 54 JUST EAST OF MEXICO

1045 AM     HAIL             7 S BLAND               38.20N  91.63W
06/17/2011  E0.25 INCH       GASCONADE          MO   TRAINED SPOTTER

1130 AM     HEAVY RAIN       3 SW MIDDLETOWN         39.10N  91.45W
06/17/2011  M1.67 INCH       MONTGOMERY         MO   COCORAHS

            RAINFALL WAS FROM 10 TO 11 AM. SOME FLOODING NOTED ON
            GRAVEL ROADS IN AREA.

1153 AM     HAIL             1 SW FENTON             38.53N  90.46W
06/17/2011  E0.88 INCH       ST. LOUIS          MO   TRAINED SPOTTER

1207 PM     HAIL             3 WNW OAKVILLE          38.47N  90.36W
06/17/2011  E0.75 INCH       ST. LOUIS          MO   TRAINED SPOTTER

            SOME SIDING BLOWN OFF OF A HOUSE NEAR THE INTERSECTION
            OF LEMAY FERRY ROAD AND MERAMAC BOTTOM ROAD.

1207 PM     TSTM WND DMG     3 WNW OAKVILLE          38.47N  90.36W
06/17/2011                   ST. LOUIS          MO   TRAINED SPOTTER

            SOME SIDING BLOWN OFF OF A HOUSE NEAR THE INTERSECTION
            OF LEMAY FERRY ROAD AND MERAMAC BOTTOM ROAD.

1209 PM     TSTM WND GST     2 NNE OAKVILLE          38.47N  90.31W
06/17/2011  M45 MPH          ST. LOUIS          MO   TRAINED SPOTTER

1212 PM     HAIL             OAKVILLE                38.44N  90.32W
06/17/2011  E1.00 INCH       ST. LOUIS          MO   TRAINED SPOTTER

            WINDS 35 TO 45 MILES PER HOUR

1215 PM     TSTM WND DMG     LEMAY                   38.53N  90.28W
06/17/2011                   ST. LOUIS          MO   TRAINED SPOTTER

            4 TO 6 INCH DIAMETER TREE BRANCHES AND SAPPLINGS
            SNAPPED NEAR THE RIVER CITY CASINO

1220 PM     TSTM WND DMG     COLUMBIA                38.46N  90.23W
06/17/2011                   MONROE             IL   TRAINED SPOTTER

            6 INCH DIAMETER BRANCHES DOWN ALONG ROUTE 3...POWER
            OUTAGES IN THE AREA

1220 PM     HEAVY RAIN       1 S ST. PETERS          38.76N  90.61W
06/17/2011  M1.74 INCH       ST. CHARLES        MO   NWS EMPLOYEE

1220 PM     TSTM WND DMG     COLUMBIA                38.46N  90.23W
06/17/2011                   MONROE             IL   TRAINED SPOTTER

            TREE APPROXIMATELY A FOOT AND A HALF IN DIAMETER BLOWN
            DOWN ALONG ROUTE 3

1226 PM     HEAVY RAIN       OVERLAND                38.70N  90.37W
06/17/2011  M1.12 INCH       ST. LOUIS          MO   EMERGENCY MNGR

            AT PAGE AVE AND INTERSTATE 170

1230 PM     TSTM WND DMG     WATERLOO                38.33N  90.16W
06/17/2011                   MONROE             IL   AMATEUR RADIO

            5 INCH DIAMETER TREE LIMBS DOWN

1230 PM     HEAVY RAIN       GRAY SUMMIT             38.49N  90.82W
06/17/2011  M1.50 INCH       FRANKLIN           MO   TRAINED SPOTTER

            FELL OVER AN HOUR AND A HALF

1232 PM     HAIL             GRANITE CITY            38.71N  90.13W
06/17/2011  E0.25 INCH       MADISON            IL   TRAINED SPOTTER

1233 PM     FLOOD            GRANITE CITY            38.71N  90.13W
06/17/2011                   MADISON            IL   TRAINED SPOTTER

            SOME STREET FLOODING IN GRANITE CITY...ABOUT 4 INCHES
            DEEP.

1233 PM     HAIL             BELLEVILLE              38.53N  90.00W
06/17/2011  E0.25 INCH       ST. CLAIR          IL   TRAINED SPOTTER

            HWY 15 AND FRANK SCOTT PARKWAY WEST....TREES DOWN

1233 PM     TSTM WND DMG     BELLEVILLE              38.53N  90.00W
06/17/2011                   ST. CLAIR          IL   TRAINED SPOTTER

            HWY 15 AND FRANK SCOTT PARKWAY WEST....TREES DOWN

1235 PM     TSTM WND DMG     FREEBURG                38.43N  89.91W
06/17/2011                   ST. CLAIR          IL   TRAINED SPOTTER

            VARIOUS 6 INCH DIAMETER TREE LIMBS DOWN ALONG WOLF ROAD

1240 PM     TSTM WND GST     FREEBURG                38.43N  89.91W
06/17/2011  M55 MPH          ST. CLAIR          IL   TRAINED SPOTTER

1244 PM     HAIL             SMITHTON                38.41N  89.99W
06/17/2011  M0.50 INCH       ST. CLAIR          IL   TRAINED SPOTTER

1244 PM     TSTM WND GST     MASCOUTAH               38.51N  89.81W
06/17/2011  M48 MPH          ST. CLAIR          IL   AMATEUR RADIO

            2 TO 3 INCH TREE LIMBS DOWN.

1245 PM     HAIL             WATERLOO                38.33N  90.16W
06/17/2011  E0.25 INCH       MONROE             IL   TRAINED SPOTTER

1246 PM     HAIL             RED BUD                 38.21N  90.00W
06/17/2011  E0.88 INCH       RANDOLPH           IL   TRAINED SPOTTER

1250 PM     FLASH FLOOD      3 NNW TOWN AND COUNTRY  38.66N  90.50W
06/17/2011                   ST. LOUIS          MO   EMERGENCY MNGR

            A RETENTION POND BLEW OUT JUST NORTH OF LADUE ROAD ON
            141...UNABLE TO ESTIMATE HOW DEEP THE WATER IS ON PARTS
            OF 141.

1250 PM     TSTM WND DMG     NEW ATHENS              38.32N  89.88W
06/17/2011                   ST. CLAIR          IL   TRAINED SPOTTER

            TREES AND POWER LINES DOWNED...TREES OF UNKNOWN SIZE

1251 PM     HAIL             NEW BADEN               38.54N  89.70W
06/17/2011  M0.25 INCH       CLINTON            IL   TRAINED SPOTTER

            FREQUENT GUSTS BETWEEN 40-50 MPH

1251 PM     TSTM WND GST     NEW BADEN               38.54N  89.70W
06/17/2011  M55 MPH          CLINTON            IL   TRAINED SPOTTER

            FREQUENT GUSTS BETWEEN 40-50 MPH

1253 PM     FLASH FLOOD      1 E WOODSON TERRACE     38.73N  90.35W
06/17/2011                   ST. LOUIS          MO   EMERGENCY MNGR

            APPROXIMATELY 6 TO 8 INCHES OF WATER ON EASTBOUND
            NATURAL BRIDGE ROAD UNDER INTERSTATE 70

1255 PM     HAIL             MARISSA                 38.26N  89.75W
06/17/2011  E0.25 INCH       ST. CLAIR          IL   AMATEUR RADIO

            ALSO OBSERVED WINDS ESTIMATED BETWEEN 45 AND 50 MILES
            PER HOUR WITH 2 INCH DIAMETER BRANCHES DOWN

0100 PM     TSTM WND DMG     MARISSA                 38.26N  89.75W
06/17/2011                   ST. CLAIR          IL   TRAINED SPOTTER

            METAL ROOF TORN OFF STORAGE SHED

0100 PM     TSTM WND DMG     MARISSA                 38.26N  89.75W
06/17/2011                   ST. CLAIR          IL   AMATEUR RADIO

            SEVERAL LARGE TREES DOWN WITH NUMEROUS BRANCHES DOWN.
            POWER LINES ARE DOWN UPDATED REPORT.

0100 PM     HEAVY RAIN       MARYLAND HEIGHTS        38.72N  90.48W
06/17/2011  M1.46 INCH       ST. LOUIS          MO   BROADCAST MEDIA

            MEASURED AT FOX 2

0102 PM     HAIL             ELLIS GROVE             38.01N  89.91W
06/17/2011  M0.25 INCH       RANDOLPH           IL   TRAINED SPOTTER

0102 PM     TSTM WND GST     ELLIS GROVE             38.01N  89.91W
06/17/2011  M42 MPH          RANDOLPH           IL   TRAINED SPOTTER

0107 PM     TSTM WND DMG     BREESE                  38.61N  89.52W
06/17/2011                   CLINTON            IL   AMATEUR RADIO

            4 TO 5 INCH DIAMETER TREE LIMBS DOWN IN TOWN

0110 PM     FLOOD            2 E TROY                38.73N  89.86W
06/17/2011                   MADISON            IL   TRAINED SPOTTER

            MINOR STREET FLOODING ON SECONDARY ROADS BETWEEN
            LEBANON AND INTERSTATE 70...WITH TWO TO THREE INCHES OF
            WATER ON THE ROADS.

0110 PM     HAIL             5 WSW HIGHLAND          38.71N  89.76W
06/17/2011  E0.25 INCH       MADISON            IL   COCORAHS

0115 PM     TSTM WND DMG     TRENTON                 38.61N  89.68W
06/17/2011                   CLINTON            IL   AMATEUR RADIO

            POWER LINES DOWN IN TOWN .

0115 PM     TSTM WND GST     HOYLETON                38.45N  89.27W
06/17/2011  E60 MPH          WASHINGTON         IL   TRAINED SPOTTER

0119 PM     TSTM WND GST     HOYLETON                38.45N  89.27W
06/17/2011  E40 MPH          WASHINGTON         IL   TRAINED SPOTTER

0130 PM     HAIL             DU BOIS                 38.22N  89.21W
06/17/2011  E0.25 INCH       WASHINGTON         IL   TRAINED SPOTTER

0135 PM     TSTM WND GST     3 NW WALNUT HILL        38.50N  89.08W
06/17/2011  M53 MPH          MARION             IL   AWOS

0135 PM     TSTM WND DMG     CARLYLE                 38.62N  89.37W
06/17/2011                   CLINTON            IL   TRAINED SPOTTER

            TREE DAMAGE WHERE EIGHT INCH DIAMETER LIMBS WERE BLOWN
            DOWN

0142 PM     TSTM WND GST     5 N CENTRALIA           38.60N  89.13W
06/17/2011  M58 MPH          MARION             IL   AMATEUR RADIO

            MEASURED WIND GUSTS OF 58 MPH

0147 PM     FLOOD            2 E AVISTON             38.61N  89.57W
06/17/2011                   CLINTON            IL   AMATEUR RADIO

            2 TO 3 INCHES OF WATER ON OLD HIGHWAY 50 EAST OF
            AVISTON ILLINOIS

0200 PM     HEAVY RAIN       2 SSE ST. PETERS        38.75N  90.59W
06/17/2011  M1.72 INCH       ST. CHARLES        MO   CO-OP OBSERVER

            STORM TOTAL RAINFALL

&&

TES
Local storm report, Jun 17, 3:30 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
330 PM CDT FRI JUN 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1248 PM     HEAVY RAIN       MASCOUTAH               38.51N  89.81W
06/17/2011  M1.50 INCH       ST. CLAIR          IL   TRAINED SPOTTER

            MATURE TREES AND TREE BRANCHES DOWN

1248 PM     TSTM WND DMG     MASCOUTAH               38.51N  89.81W
06/17/2011                   ST. CLAIR          IL   TRAINED SPOTTER

            MATURE TREES AND TREE BRANCHES DOWN

&&

BYRD
Local storm report, Jun 17, 3:42 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
342 PM CDT FRI JUN 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     TSTM WND DMG     COLUMBIA                38.46N  90.23W
06/17/2011                   MONROE             IL   TRAINED SPOTTER

            WIDESPREAD TREE DAMAGE ACROSS THE CITY. ADDITIONALLY
            POWER LINES SNAPPED DUE TO FALLING LIMBS.

&&

KARLZ
Local storm report, Jun 17, 4:18 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
418 PM CDT FRI JUN 17 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0105 PM     TSTM WND DMG     AVISTON                 38.61N  89.61W
06/17/2011                   CLINTON            IL   TRAINED SPOTTER

            SHED SEVERELY DAMAGED BY THUNDERSTORM WIND GUST

&&

CARNEY

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 9:23 AM CDTSevere Thunderstorm WarningLSXMontgomery, Warren37 min
Jun 17, 9:35 AM CDTSevere Thunderstorm WarningLSXOsage39 min
Jun 17, 10:48 AM CDTAreal Flood AdvisoryLSXAudrain, Boone4 hr
Jun 17, 11:12 AM CDTAreal Flood AdvisoryLSXLincoln, Montgomery, Warren4 hr
Jun 17, 11:51 AM CDTAreal Flood AdvisoryLSXSaint Charles, Saint Louis, City of Saint Louis3 hr
Jun 17, 12:15 PM CDTSevere Thunderstorm WarningLSXSaint Louis45 min
Jun 17, 12:25 PM CDTFlash Flood WarningLSXSaint Louis, City of Saint Louis5 hr
Jun 17, 12:33 PM CDTSevere Thunderstorm WarningLSXSainte Genevieve27 min
Jun 17, 12:50 PM CDTSevere Thunderstorm WarningLSXSainte Genevieve40 min

Nearby

River Flood Warnings in Missouri, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.